BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
1984 Volume 7 >

Please use this identifier to cite or link to this item:

Title: Hausdorff Metric Construction in the Probability Measures Space
Authors: Rachev, Svetlozar T.
Issue Date: 1984
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 7, No 1, (1984), 152p-162p
Abstract: The aim of this paper is to carry out an analysis of the Lévy and Lévy – Prohorov metrics as well of the uniform metrics and of other metrics in the space of probability measures. This is achieved by comparing their metric structures with the structure of the Hausdorff distance.
Description: [Rachev Svetlozar T.; Рачев Светлозар Т.]
ISSN: 0204-9805
Appears in Collections:1984 Volume 7

Files in This Item:

File Description SizeFormat
Pliska-07-1984-152-162.pdf13.15 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License